# SDR CALA2024042401218

- Difficulty date: April 21, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 34,654 hours, 12,264 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS: #2 ENG SN. 876518 (TSI= 3 HRS/ CSI= 2CYC). OIL QTY. INDICATION DROPPING CURRENTLY AT 10%, FLIGHT 1863-21APR (RSW-EWR, DISVERTING TO IAD). DEBRIEF CREW UPON ARRIVAL, IF CREW SHUTS DOWN THE ENGINE PLEASE ASK WHAT WAS OIL PRESS DURING WIND MILLING AND TIME DURATION. WHQLM-EMC 21APR24. LOGPAGE 7731262 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1816138  SN OFF 7316 R AND R ENG 2 STARTER IN REF AMM 80-11-01. REPLACED PACKING FOR QAD ADAPTER IN REF AMM 80-11-02. ENGINE RUN ACCOMPLISH REF ADD EMP:U409807 DIP 80-DIP PLEASE CLOSE THIS ORIGINAL ITEM FOR THE OIL LEAK AND OPEN A NEW PAGE FOR THE REINSPECTION REQUIREMENTS ON THE STARTER AFTER REPLACEMENT DISPATHER (DD38) REPORTED THAT NO IFSD (IN FLIGHT SHUTDOWN). REF OIL QUANTITY STARTED AT 17% AND DROPPED TO 2% BUT THE TIME THE CORRECTION FLIGHT NO IS 1963-21APR NOT 1863. DURING AN MX GROUND IDLE RUN, AFTER ABOUT 1 MINUTE, WITNESSED AMM79-00-00-200-802-F00- EXTERNAL OIL SYS INSP AND FIM 79-05 PLANE TOUCHDOWN, OIL PRESSURE AND OIL TEMPERATURE NORMAL. OIL LEAKING A STEADY STREAM FROM THE BOTTOM SCREEN ON THE TASK 809- ENGINE OIL QTY IS LOW FAULT ISOLATION. REPORT FINDINGS AIRCRAFT LANDED UNDERWEIGHT. CREW SHUT DOWN THE ENGINE AFTER STARTER. TO TOMC- WHQLM-EMC ARSHAD. 21APR24. LANDING. STARTER, AIR TU  OFF 29-8011-9-0005 7316 ON 29-8011-9-0005 3860 R AND R ENG 2 STARTER IN REF AMM 80-11-01. REPLACED PACKING FOR :1  1816138,QTY :1 QAD ADAPTER IN REF AMM 80-11-02. ENGINE RUN ACCOMPLISHED REF LOG
